# SDR 751PA0008

- Difficulty date: December 7, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N751PA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 49,263 hours, 17,106 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Control Head
- Part number: 285T05534
- Condition: Malfunctioned
- Location: Ils System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FD DID NOT CAPTURE LOC, LOC ARMED SHOWN ON FMA BUT NO CAPTURE.  REPLACED ILS CONTROL HEAD IAW MM 34-31-01.  OPS CHECK & INDICATIONS NORMAL.
